# SDR ZW0A0205801

- Difficulty date: May 30, 2002
- Submitted: June 4, 2002
- Operation: Air carrier
- Aircraft: N637TW
- Make and model: Boeing 767-33AER
- Aircraft serial: 25403
- Aircraft time: 45,892 hours, 10,085 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EGRESS LIGHT SYS WMD 33-51-17 INOP ROW 25H THROUGH 31H CAUSED BY BROKEN WIRE. REPAIRED SEAT TO SEAT CABLE. OPERATIONAL CHECK NORMAL.
